| Catalog Number |
383536 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.G.4.K183399; k243403 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the nexiva iv tubing was kinked.Iv placed in patient, unable to flush, kinked off describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Patient had to be re-poked.